# SDR SWIA2025040300314

- Difficulty date: March 14, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 43,373 hours, 42,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 DENT LOCATED ON THE SKIN EDGE OF THE PAX DOOR SURROUND OPENING AT FS 310.00 BETWEEN STRINGERS 14L AND 13L.Â  THE DENT MEASURES .800Â€? X .250Â€? X .114Â€? MAX DEPTH. (FILED CLOSED)REPAIRED FUSELAGE SKIN EDGE AT THE PASSENGER DOOR CUTOUT AT FS310.00 BETWEEN STR13L - STR14L WITH REFERENCE TO REO 601R-53-21-3735 REV "--" DATED 2025-03-17.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.  REFERENCE CHILD CAMP FOR EDDY CURRENT INSPECTION.  REFERENCE CHILD CAMP FOR OPERATIONAL CHECK OF PAX DOOR.
